# SDR DALA2023122110461

- Difficulty date: December 20, 2023
- Submitted: December 21, 2023
- Operation: Air carrier
- Aircraft: N934DZ
- Make and model: Boeing 737-9GPER
- Aircraft serial: 37289
- Aircraft time: 23,058 hours, 17,055 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0118770) FWD CARGO COMPARTMENT STA 500B R/H FRAME HAS DENT ON INNER CHORD AT RBL 34 WL 161. REMOVED DAMAGE AT STA 500B R/H FRAME RBL 34 WL 161 AND INSTALLED -1 REPAIR ANGLE, FABRICATED OUT OF 075 T0 #0.63" HEAT TREATED TO T62 CONDITION LOT# 5138801-1. IAW B737 SRM 53-30-07-2R PROCEDURE 1 ALTERNATIVE 1 AND DWG# 143A1223.
